# SDR DALA2023071005530

- Difficulty date: July 5, 2023
- Submitted: July 10, 2023
- Operation: Air carrier
- Aircraft: N676DL
- Make and model: Boeing 757232
- Aircraft serial: 25981
- Aircraft time: 93,142 hours, 42,910 cycles
- System (JASC): 5200 · Doors
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 676 AD A.A IN REF AMDS 5210-01065-03-2L STEP 5, CRACK ON INNER CHORD FRAME AT UPPER HINGE CUTOUT OF PASSENGER ENTRY DOOR L2 (PTAS). CORRECTIVE ACTION: SUMMARY OF NRC 00072: INNER CHORD FRAME AT UPPER HINGE CUTOUT OF PASSENGER ENTRY DOOR L2 WAS REPAIRED PER B757-200 SRM. (2849751)
